Skip to Main content Skip to Navigation
Journal articles

Simplices in the Euclidean ball

Abstract : We establish some inequalities for the second moment $$ \frac{1}{|K|}\int_{K}|x|_{2}^{2} d x $$ of a convex body $K$ under various assumptions on the position of $K$.
Keywords : convex body simplex
Document type :
Journal articles
Complete list of metadatas

Cited literature [9 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00731269
Contributor : Matthieu Fradelizi <>
Submitted on : Wednesday, September 12, 2012 - 2:32:34 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM
Long-term archiving on: : Thursday, December 13, 2012 - 3:46:21 AM

File

FPS-HAL.pdf
Files produced by the author(s)

Identifiers

Citation

Matthieu Fradelizi, Grigoris Paouris, Carsten Schütt. Simplices in the Euclidean ball. Canadian Mathematical Bulletin, 2011, 55 (3), pp.498-508. ⟨10.4153/CMB-2011-142-1⟩. ⟨hal-00731269⟩

Share

Metrics

Record views

509

Files downloads

950